# SDR ASAA1158740

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 12,266 hours, 3,991 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TOTALIZER INOP.  PERFORMED FQIS BITE FOUND FAULT 28 41315 ACCOMPLISHED FIM TASK 28 41 00 810 810.  NO CURRENT FAULTS GROUND TESTS PASS.  FQTY IND NORMAL.  NO HISTORY 60 DAYS, OK FOR SVC.
